# SDR RAAA99E4035

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: C Hipped & Worn
- Location: F/S 695-837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOULD SEAT TRACK LOCK LUGS CHIPPED AND WORN AT FS 695-837, BBL 0.  REPLACED SEAT TRACK AS PER ECO 99-05 M-43 NR 144.
